Withdrawal symptoms

Discussion in 'General Health & Wellness' started by coachoflife, Oct 20, 2008.

  1. coachoflife

    coachoflife New Member

    Has anyone else suffered from or heard about withdrawal symptoms or bad reaction from taking things like anti-depressants, vitamins, zinc, steriod based creams. I appear to be confusing the entire medical community in Edinburgh. I usually get withdrawal symptoms from things which don't help the illness of between 3-5 months from the things listed above. Took 2 creams within two weeks of each other ( never taken two lots before ) last January/February and got 3 months of withdrawal symptoms then another lot of withdrawal symptoms that have now lasted 17 months and show no sign of stopping. I suffer from ME/Chronic Fatigue and do not take any medication if I do not need it. I currently take nothing. HELP!!!!
    [This Message was Edited on 10/21/2008]
  2. TwoCatDoctors

    TwoCatDoctors New Member

    What I do is make a list of all prescriptions/non-prescriptions I take and give it to every doctor I see. Not all vitamins and supplements interact safely with all prescriptions, which is why it is good to always keep each of your doctors and specialists updated at each of your visit with a new list of EVERYTHING you take.

    I take a medication for prevention of migraines that was originally used as an anti-seizure drug. To go on it took an entire month of slowly building up to the level I needed--to withdraw from the drug will also take an entire month or more of slowly weaning off the drug. If I stop immediately it will produce a seizure, even though I don't get seizures but the medication is that strong.

    I'm wondering if what you see as withdrawal symptoms, may actually be symptoms of an ailment and not withdrawal. I had symptoms of lupus before I was tested and diagnosed. I had symptoms of B-12 deficiency due to pernacious anemia before I was tested and diagnosed. Take care and hugs.

  3. coachoflife

    coachoflife New Member

    I don't take medications and I avoid doctors with my illness ( ME/Chronic Fatigue ) because they know very little about my illness. I have tried various things because they were recommended by other people and I will try almost anything if it has a chance of curing my illness. I done a programme of DVDs for 6 months by a Dr. Ashok Gupta who was previously a sufferer himself and was amazed by how much I already knew about my illness and how to fix it. The programme worked and I felt something try twice to give me my energy back but having the withdawal symptoms it stopped this from happening. I know it is withdraweal symptoms because the things that are always present when this occurs are still here. I have worked out that most of my problems were because of stress and negative thinking. I go through pains which I discovered were caused by my brain responding to thinking negatively or that something might be a threat or problem. I have tried to challenge these pains and I am having a little bit of success but ultimately it is worse when I have the withdraweal symptoms. Your illnesses are most probably caused by stress responses to something that happened in your life that you have never come to terms with. You will continue to get unwell and pick up more things until you maybe do counselling or something to work out your problems. It is a bit like a leaky tap. It will continue to leak and eventually get worse leading to other problems if not fixed. John
  4. TwoCatDoctors

    TwoCatDoctors New Member

    I am mobility disabled due to an accident a few years ago. Right after that I had a terrible trauma happen to me. But what I learned is that the accident caused trauma to my spine and body and it can lower your immune system and thus allow ailments that have been dormant to start. I was diagnosed with lupus 6 months after the accident.

    I had started counseling so that I would work out of it and be able to function independently as I live alone. It's not about the leaky tap, but instead about seeing you have a future and keeping your independence. Any injuries to the body will bring on responses from various parts of the body. I was temporarily paralyzed for 3 days in the hospital but at the end of those 3 days, I gained back movement. I don't use pain pills and use pain management techniques to ease the back pain. And very rarely do I discuss my pain because I don't want to dwell in it and instead keep directing my focus off it.